# SDR TSAA1077009

- Difficulty date: May 25, 2010
- Submitted: June 12, 2010
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,617 hours, 62,424 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Cracked
- Location: Bs 1016 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SCHEDULED INSPECTION REVEALED A CRACK AT THE 1ST RIVET AT BS 1016 AFT PRESSURE BULKHEAD AT THE WEB DOME SECTION ALONG STIFFENER/ STR-17L.  TRIMMED DOME WEBS ONE FASTENER ROW BELOW EXISTING REPAIR. REMOVED CIRCUMFERENTIAL TEAR STRAP AND DAMAGED WEB DOME SECTION. VISUALLY INSPECTED UNDERLYING STRUCTURE AREAS NO DISCREPANCIES NOTED. PERFORMED HFEC ROTARY PROBE INSPECTION OF FASTENER HOLES COMMON TO THE REPAIR IAW NDT MANUAL PT. 6, 51-00-00, FIG. 16. FABRICATED AND INSTALLED REPAIR DOUBLER P/N 65C37292-8 GORE WEB AND APPLIED CORROSION INHIBITOR. RECEIVED FORM 8100-9. REPAIR COMPLIED WITH IAW SRM 53-10-11, FIG. 13 AND ECO 3811.
